# SDR SWAA022849

- Difficulty date: December 4, 2002
- Submitted: December 13, 2002
- Operation: Air carrier
- Aircraft: 096SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- Aircraft time: 61,818 hours, 66,533 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Loose
- Location: Aft Doors
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND BOTH AFT DOOR EVACUATION SLIDE PRESSURE INDICATORS OUT OF VIEW.  REPOSITIONED BOTH AFT DOOR SLIDES PER MM.
